# SDR HALA0700055

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 79,301 hours, 15,102 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Lt Eng Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 2 EICAS MESSAGE.  CHECKED ALL ENGINE CONNECTORS FOR SECURITY AND FOUND TO BE NORMAL AND TROUBLESHOT PER FIM 26-11-00.  RESEATED CARD M683.  NO FURTHER DISCREPANCIES NOTED ALL NORMAL PER FIM 26-11-00.
